Alert archive / Texas / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 182, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at Jun 9, 2008, 8:29 PM CDT for Reagan County, Texas. It was in force for 37 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 9, 2008, 8:29 PM CDT (01:29 UTC)
- Expired
- Jun 9, 2008, 9:06 PM CDT
- In force
- 37 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
County Reagan County, TX
The radar
The Midland/Odessa radar (KMAF), 89 km from the middle of the area, began a volume at 01:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 9, 8:35 PM CDT | HAIL 0.88 | 15 Nw Big Lake, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 1.5 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 412 J/kg
- Mixed-layer CIN
- -72 J/kg
- Mixed-layer LCL
- 3055 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 56 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KMAF 100129 SVRMAF TXC383-100215- /O.NEW.KMAF.SV.W.0182.080610T0129Z-080610T0215Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 829 PM CDT MON JUN 9 2008 THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WESTERN REAGAN COUNTY IN WEST TEXAS... * UNTIL 915 PM CDT * AT 825 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES NORTH OF TEXON...OR 16 MILES NORTHWEST OF BIG LAKE...MOVING SOUTHEAST AT 5 MPH. * THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS... BEST... TEXON... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS... DEADLY CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER...IF YOU CAN HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW. DURING A SEVERE THUNDERSTORM... THE BEST PROTECTION CAN BE FOUND IN AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. LAT...LON 3126 10150 3117 10173 3139 10176 3141 10169 TIME...MOT...LOC 0128Z 327DEG 4KT 3132 10168 $$
2 follow-up statements
000 WWUS54 KMAF 100145 SVSMAF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 845 PM CDT MON JUN 9 2008 TXC383-100215- /O.CON.KMAF.SV.W.0182.000000T0000Z-080610T0215Z/ REAGAN TX- 845 PM CDT MON JUN 9 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR WESTERN REAGAN COUNTY... AT 842 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES NORTH OF TEXON...OR ABOUT 18 MILES NORTHWEST OF BIG LAKE...MOVING SLOWLY SOUTHWEST AT 5 MPH. SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE...TEXON AND BEST. THIS STORM WILL ALSO MOVE OVER FARM TO MARKET ROAD 1555 IN WESTERN REAGAN COUNTY. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS... DEADLY CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER... IF YOU CAN HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW. LAT...LON 3126 10150 3117 10173 3137 10176 3138 10169 TIME...MOT...LOC 0144Z 014DEG 4KT 3134 10173 $$
000 WWUS54 KMAF 100206 SVSMAF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 906 PM CDT MON JUN 9 2008 TXC383-100215- /O.CAN.KMAF.SV.W.0182.000000T0000Z-080610T0215Z/ REAGAN TX- 905 PM CDT MON JUN 9 2008 ...THE SEVERE THUNDERSTORM WARNING FOR WESTERN REAGAN COUNTY IS CANCELLED... AT 905 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD WEAKENED. THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. BRIEF HEAVY RAIN AND GUSTY WINDS WILL STILL BE POSSIBLE ACROSS WESTERN REAGAN COUNTY THROUGH 915 PM CDT. LAT...LON 3126 10150 3117 10173 3137 10176 3138 10169 TIME...MOT...LOC 0205Z 003DEG 8KT 3127 10173 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 6:50 PM CDT, 1 hour 39 minutes earlier.
Area forecast discussion, Jun 9, 6:50 PM CDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
650 PM CDT MON JUN 9 2008
.AVIATION...
A WEAK FRONTAL BOUNDARY CONTINUES TO EDGE SOUTHWARD ACROSS THE
PERMIAN BASIN AND SOUTHEAST NEW MEXICO LATE THIS AFTERNOON. WILL
NEED TO WATCH FOR ISOLATED THUNDERSTORM DEVELOPMENT ALONG THIS
FEATURE FOR THE NEXT COUPLE OF HOURS...BUT CURRENTLY ANTICIPATE NO
CONVECTION TO AFFECT THE KMAF TERMINAL. WINDS SHOULD GRADUALLY
VEER E/SE TONIGHT. A MODERATE LOW LEVEL JET WILL DEVELOP EARLY
TUESDAY MORNING...BUT WE CURRENTLY THINK MVFR CEILINGS SHOULD
REMAIN TO OUR NORTH AND EAST.
&&
.PREV DISCUSSION... /ISSUED 247 PM CDT MON JUN 9 2008/
DISCUSSION...
COLD FRONT PUSHED INTO THE AREA THIS MORNING BUT HAS MADE LITTLE
PROGRESS THROUGHOUT THE DAY AND BASICALLY STALLED ON TOP OF KMAF.
OVERALL...TEMPERATURES HAVE BEEN COOLER WHETHER B/C OF BEING BEHIND
THE FRONT OR DUE TO INCREASED MOISTURE. THIS BOUNDARY IS EXPECTED
TO BE THE FOCUSING MECHANISM FOR SHOWER AND THUNDERSTORM ACTIVITY
THIS AFTERNOON AND EVENING. AREAS ALONG THE SOUTH AND EASTERN
PORTIONS OF THE CWA HAVE THE BEST CHANCE FOR RAIN BUT NOT EXPECTING
TOO MUCH DEVELOPMENT. AS FAR AS TYPE...WHILE DISCRETE SUPERCELLS ARE
POSSIBLE INITIALLY...A MULTI-CELL LINE WILL BE THE MOST LIKELY
SCENARIO. ANYTHING THAT DOES DEVELOPS SHOULD MOVE OUT OF THE AREA
FAIRLY QUICKLY AS STORM MOTION WILL BE TO THE SE.
COLD FRONT IS EXPECTED TO BASICALLY WASH OUT TONIGHT AND WILL
RESUME SE FLOW TO THE ENTIRE AREA. UPSLOPE FLOW COULD RESULT IN AN
ISOLATED THUNDERSTORM OR TWO IN THE DAVIS MOUNTAINS OVER THE NEXT
COUPLE OF DAYS. AS UPPER LEVEL TROUGH EJECTS...NEXT ONE IN LINE
FOLLOWS UP BY MIDWEEK. TEMPERATURES WILL BE ON THE RISE THROUGHOUT
THE WEEK...PEAKING WED/THURS WITH HIGHS NEAR TO ABOVE 100 IN PERMIAN
BASIN AND OVER 105 ALONG THE PECOS RIVER.
AS THE SECOND TROUGH MOVES EASTWARD...RIDGE WILL SETTLE IN AND
CHANCES FOR RAIN WILL ONCE AGAIN DIMINISH. UPCOMING WEEKEND MAY
END UP BEING VERY WARM ALONG WITH LITTLE PRECIP TO SPEAK OF.
FIRE WEATHER...
TEMPERATURES WILL CONTINUE TO INCREASE EACH DAY DURING THE WEEK.
SOUTHERLY FLOW WILL HELP TO KEEP MIN RH/S ABOVE 15 PERCENT ACROSS
MOST OF THE AREA ON TUESDAY BUT A FEW ISOLATED LOCATIONS IN THE
GUADALUPE MOUNTAINS AND PORTIONS OF SE NM MAY SEE BRIEF RFW
CONDITIONS. APPROACHING UPPER LEVEL TROUGH ON WEDNESDAY WILL
POSSIBLY RESULT IN RED FLAG CONDITIONS. SURFACE LOW OVER SE
COLORADO WILL DEEPEN THROUGHOUT THE DAY WED BUT ADJOINING TROUGH
LOCATED ALONG THE WESTERN TX PANHANDLE IS NOT EXPECTED TO MOVE
MUCH DURING THE DAY. TIGHTENING SURFACE PRESSURE GRADIENT WILL
RESULT IN INCREASING SW WINDS ACROSS THE WESTERN HALF OF THE CWA.
THESE DOWNSLOPING WINDS WILL BRING HIGH TEMPS TO OVER 100 DEGREES
AND MIN RH/S DROPPING INTO THE SINGLE DIGITS. EXPECT SUSTAINED 20
FOOT WIND SPEEDS 20 TO 25 MPH ACROSS SE NEW MEXICO...THE GUADALUPE
MOUNTAINS...UPPER TRANS PECOS REGION AND WESTERN PERMIAN BASIN. A
FIRE WEATHER WATCH HAS BEEN ISSUED FOR THESE AREAS ON WEDNESDAY
DUE TO EXPECTED CRITICAL FIRE WEATHER CONDITIONS AND HIGH TO VERY
HIGH FIRE DANGER. ALTHOUGH WINDS WILL DIE DOWN THURSDAY AND FRIDAY
..RH/S WILL REMAIN BELOW 15 PERCENT FOR MUCH OF THE SAME AREAS.
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...FIRE WEATHER WATCH FROM 12 PM TO 9 PM MDT WEDNESDAY FOR THE
FOLLOWING ZONES...GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ...
SOUTHEAST PLAINS/BLM ROSWELL/LNZ.
TX...FIRE WEATHER WATCH FROM 1 PM CDT /12 PM MDT/ TO 10 PM CDT /9 PM
MDT/ WEDNESDAY FOR THE FOLLOWING ZONES...ANDREWS...GAINES...
GUADALUPE MOUNTAINS...LOVING...REEVES COUNTY AND UPPER
TRANS PECOS...VAN HORN AND HIGHWAY 54 CORRIDOR...WARD...
WINKLER.
&&
21Hazardous weather outlook, Jun 9, 1:57 PM CDT, 6 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 157 PM CDT MON JUN 9 2008 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-101200- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA- PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL- GUADALUPE MOUNTAINS- 157 PM CDT MON JUN 9 2008 /1257 PM MDT MON JUN 9 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE PERMIAN BASIN AND LOWER TRANS PECOS THIS AFTERNOON AND EVENING ALONG A STATIONARY FRONT AND INTERSECTING DRYLINE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY HEIGHTENED FIRE WEATHER CONCERNS FOR WEDNESDAY AS AN UPPER LEVEL STORM SYSTEM PASSING OVER THE ROCKIES WILL BRING A COMBINATION OF LOW RELATIVE HUMIDITIES...WARM TEMPERATUES AND STRONG AND GUSTY WINDS TO PARTS OF WEST TEXAS AND SOUTHEAST NEW MEXICO WEDNESDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... EMERGENCY MANAGERS...LOCAL LAW ENFORCEMENT...STORM SPOTTERS...AND OTHER INTERESTS SHOULD MONITOR WEATHER CONDITIONS FOR THE POSSIBILITY OF ACTIVATION THIS AFTERNOON AND EVENING. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Local storm report, Jun 9, 3:27 PM CDT, 5 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
327 PM CDT MON JUN 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL 5 NW FORT DAVIS 30.64N 103.96W
06/08/2008 E0.75 INCH JEFF DAVIS TX TRAINED SPOTTER
&&
CDANIELSLocal storm report, Jun 9, 3:28 PM CDT, 5 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
328 PM CDT MON JUN 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL 5 NW FORT DAVIS 30.64N 103.96W
06/08/2008 E0.75 INCH JEFF DAVIS TX TRAINED SPOTTER
0748 PM HAIL 7 NE EUNICE 32.51N 103.11W
06/08/2008 E1.00 INCH LEA NM LAW ENFORCEMENT
0748 PM HAIL SE HIGGINBOTHAM 32.90N 102.99W
06/08/2008 E1.25 INCH GAINES TX TRAINED SPOTTER
0926 PM HAIL 8 W SEMINOLE 32.72N 102.79W
06/08/2008 E1.00 INCH GAINES TX LAW ENFORCEMENT
0930 PM HAIL TERLINGUA 29.32N 103.62W
06/08/2008 E0.75 INCH BREWSTER TX TRAINED SPOTTER
&&
CDANIELSSpecial weather statement, Jun 9, 4:48 PM CDT, 3 hours 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 448 PM CDT MON JUN 9 2008 TXZ079-080-092215- PRESIDIO VALLEY-MARFA PLATEAU- 448 PM CDT MON JUN 9 2008 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR SOUTHWESTERN PRESIDIO COUNTY. AT 446 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A STRONG THUNDERSTORM THAT WAS LOCATED ABOUT 10 MILES WEST OF SHAFTER...OR ABOUT 20 MILES NORTHWEST OF PRESIDIO. THIS STORM IS MOVING VERY SLOWLY TO THE SOUTHEAST AT AROUND 10 MPH. THIS STORM WILL MAINLY IMPACT RURAL AREAS WEST OF U.S. HIGHWAY 67. STRONG WIND GUSTS OVER 50 MPH...MARBLE SIZE HAIL OR LARGER...FREQUENT CLOUD TO GROUND LIGHTNING STRIKES...AND VERY HEAVY RAINS WILL ACCOMPANY THIS STORM. SEEK SAFE SHELTER IF THIS STORM APPROACHES YOUR LOCATION.
Special weather statement, Jun 9, 5:29 PM CDT, 3 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 529 PM CDT MON JUN 9 2008 TXZ081-092300- BIG BEND AREA- 529 PM CDT MON JUN 9 2008 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR SOUTHERN BREWSTER COUNTY. AT 527 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A STRONG THUNDERSTORM THAT WAS LOCATED IN THE BIG BEND NATIONAL PARK ABOUT 6 MILES EAST OF CASTOLON...OR ABOUT 12 MILES SOUTH OF CHISOS BASIN. THIS STORM IS MOVING VERY SLOWLY TO THE SOUTHEAST AT AROUND 10 MPH. THIS STORM WILL MAINLY IMPACT RURAL AREAS OF THE CHISOS MOUNTAINS EAST OF CASTOLON. STRONG WIND GUSTS OVER 50 MPH...MARBLE SIZE HAIL OR LARGER...FREQUENT CLOUD TO GROUND LIGHTNING STRIKES...AND VERY HEAVY RAINS WILL ACCOMPANY THIS STORM. SEEK SAFE SHELTER IF THIS STORM APPROACHES YOUR LOCATION.
Special weather statement, Jun 9, 7:59 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 759 PM CDT MON JUN 9 2008 TXZ070-100130- REAGAN- 759 PM CDT MON JUN 9 2008 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR REAGAN COUNTY. AT 755 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING DEVELOPING THUNDERSTORMS ACROSS REAGAN COUNTY. THE STRONGEST STORM WAS LOCATED NEAR STILES. ANOTHER STRONG THUNDERSTORM WAS LOCATED ACROSS FAR NORTHEASTERN REAGAN COUNTY...ABOUT 18 MILES EAST OF THE NORTH REAGAN FIRE STATION. THESE STORMS ARE MOVING TO THE SOUTHEAST AT AROUND 15 MPH. THESE STORM WILL AFFECT THE COMMUNITY OF STILES AND ADJACENT STATE HIGHWAY 137. PEA TO MARBLE SIZE HAIL OR LARGER...STRONG WIND GUSTS OVER 45 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING STRIKES...AND BRIEF HEAVY RAIN WILL ACCOMPANY THESE STORMS. SEEK SAFE SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION.
Special weather statement, Jun 9, 7:59 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 759 PM CDT MON JUN 9 2008 TXZ070-100130- REAGAN- 759 PM CDT MON JUN 9 2008 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR REAGAN COUNTY. AT 755 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING DEVELOPING THUNDERSTORMS ACROSS REAGAN COUNTY. THE STRONGEST STORM WAS LOCATED NEAR STILES. ANOTHER STRONG THUNDERSTORM WAS LOCATED ACROSS FAR NORTHEASTERN REAGAN COUNTY...ABOUT 18 MILES EAST OF THE NORTH REAGAN FIRE STATION. THESE STORMS ARE MOVING TO THE SOUTHEAST AT AROUND 15 MPH. THESE STORMS WILL AFFECT THE COMMUNITY OF STILES AND ADJACENT STATE HIGHWAY 137. PEA TO MARBLE SIZE HAIL OR LARGER...STRONG WIND GUSTS OVER 45 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING STRIKES...AND BRIEF HEAVY RAIN WILL ACCOMPANY THESE STORMS. SEEK SAFE SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION.
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 2:36 PM CDT | Red Flag Warning | MAF | Andrews, Borden, Crane, Dawson, Ector, Gaines and 6 more | 31 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.